# SDR COEA2017101640804

- Difficulty date: October 16, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: S52376519236
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 200074 HEAVY CHECK COE/MINOR REPAIR: FWD CARGO DOOR AFT HINGE, FUSELAGE SIDE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH HINGE FITTING OEM PART.
